# SDR DALA2024081908271

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 144,763 hours, 21,429 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 0179 -MISC/DE- GO AROUND DURING KEF APPROACH FOR GEAR DISAGREE WITH TAIL SKID MESSAGE. LANDED ON SECOND ATTEMPT. CORRECTIVE ACTION: C/W PSEU AND LANDING GEAR LEVER TESTS. UNABLE TO DUPLICATE. FOLLOW UP LOGS WORKED IN JFK. R/R MLG SELECTOR VALVE. (6206548)
